# SDR C2XA00IA223

- Difficulty date: July 27, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12015667002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING SERVICE CHECK, THE RIGHT WING LOWER SKIN WAS FOUND TO BE CRACKED AT THE AFT OUTBOARD CORNER OF ACCESS PANEL 622EB.  MAINTENANCE PERFORMED A DOUBLER REPAIR ON THE AFFECTED SKIN IAW EMB120 SRM 57-20-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
